# SDR WX0A2024051432040

- Difficulty date: May 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 36,167 hours, 25,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 786509
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (13WL) AFT L REQUIRED A REMOVAL AND REPLACE (AFT L (13WL) EPSU BATTERY INOP). / REMOVED AND REPLACED AFT L (13WL) EPSU BATTERY. IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD."
